# SDR 2008UALA00962

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E FWD SPAR UPPER TEE IS CRACKED IN RADIUS, FROM 41"-48" FROM OUTBOARD END.  MAJOR REPAIR: FABRICATED AND INSTALLED NESTED ANGLE REPAIR DOUBLERS ON EACH SIDE OF UPPER TEE.
